# SDR AALA20180107004

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 18,873 hours, 7,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. MAINTENANCE FOUND A CABIN FLOOR INTERCOSTAL CRACKED AT STA 344-360, LBL 12. MAINTENANCE REMOVED AND REPLACED THE INTERCOSTALS WITH NEW PER 51-00-05-1.
